Your Discount Chemist Pty Ltd

Gaviscon Dual Action Peppermint 16 Pack

$8.40

Adding to cart… The item has been added

Description

Overview


Dual-acting formula for heartburn and indigestion



Gaviscon Dual Action Chewable Tablets in Peppermint flavour helps relieve heartburn and indigestion.

Fast, soothing and long-lasting relief from the pain and discomfort of heartburn and indigestion.

Available in tablets for convenient relief on-the-go.

It works in two different ways:
1. The antacid - neutralises excess stomach acid.
2. The raft - the sodium alginate forms a 'raft' on top of your stomach contents. It acts as a physical barrier that helps to soothe the burning pain in your chest.



Gaviscon Dual Action brings fast, soothing and long-lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.


Does not contain aluminium, sugar. The maximum total daily intake (16 tablets) for adults contains 886mg of sodium (take into account if on a low sodium diet), 9.6g of mannitol and 1.6g of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea. Contains aspartame. PHENYLKETONURICS: CONTAINS PHENYLALANINE.

AUST R NUMBER:

AUST R 158116


Ingredients

CONTAINS:

Contains phenylalanine, mannitol, aspartame, sulphites and sodium. Contains gluten from wheat. Contains gluten from wheat (less than 20ppm).

INGREDIENTS:

Calcium carbonate 187.5mg
Sodium bicarbonate 106.5mg
Sodium alginate 250mg
Contains phenylalanine, mannitol, aspartame, sulphites and sodium.
Contains gluten from wheat (less than 20ppm).
Sodium Alginate 250 mg Sodium Bicarbonate 106.5 mg Calcium Carbonate 187.5 mg


Instructions

SAFETY DIRECTIONS:

Ensure blister pack is unbroken before first use. If symptoms persist see your doctor.


Storage

STORAGE TEMPERATURE:

Store below 30 degrees Celsius


Safety

PRODUCT WARNINGS:

* If symptoms persist see your doctor.
* Keep out of reach of children.
* Not recommended for children under 6 years.
* The maximum total daily intake (16 tablets) for adults contains 894 mg of sodium (take in account if on a low sodium diet) and 9.6 g mannitol and 4.6 g of xylitol.
* Products containing mannitol & xylitol may have a laxative effect or cause diarrhoea.
* Contains phenylalanine, mannitol, aspartame, sulphites and sodium.
* Contains gluten from wheat (less than 20ppm).
The maximum total daily intake (16 tablets) for adults contains 894mg of sodium (take into account if on a low sodium diet).
Contains 9.6g of mannitol and 4.6g of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea.
Contains phenylalanine, mannitol, aspartame, sulphites and sodium.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use.


Country of Origin


Made in the UK from imported and local components

SKU:
100131920
Seller:
Your Discount Chemist Pty Ltd
Type:
OsteVit-D

Seller Policies

Documents